I weaned off slowly, over several months, and didn't have the horrible withdrawal symptoms I am reading about. I am worried tho because I have now been totally off about six weeks, and I am SO sad, hopeless, and tearful. Not angry or irritable or brain zaps or foggy headed. Is this normal for anyone else or do I have true depression and need antidepressants? I feel so guilty for putting my husband through this crying and withdrawn person who he is probably getting really tired of. Thoughts?
It is natural for your body to go through an adjustment period without the antidepressant in your body which can be characterized by down mood. Your body is use to the antidepressant lifting your mood and now doesn't have that. It may take more time to reach a level playing ground. That being said, you could really have depression that is not just situational. It would be very difficult to tell the difference at this point. If your mood doesn't get gradually better or worsens, be sure to discuss with your doctor.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2014 • 2 answers
Posted 9 Dec 2014 • 2 answers
Posted 1 Aug 2015 • 1 answer
Posted 28 Mar 2016 • 1 answer
I have been taking 60mg of Cymbalta once a day for over 10 yrs. For the past week I have been having
Posted 4 May 2018 • 3 answers